Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 212, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 27, 2015, 2:57 PM PST. It took effect at Dec 28, 2015, 1:00 PM PST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2015, 2:57 PM PST (22:57 UTC)
- In effect from
- Dec 28, 2015, 1:00 PM PST
- Expired
- Dec 29, 2015, 11:51 PM PST
- In force
- 35 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
928 WHUS76 KEKA 272257 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PST SUN DEC 27 2015 PZZ450-280700- /O.EXP.KEKA.SC.Y.0211.000000T0000Z-151227T2300Z/ /O.NEW.KEKA.SC.Y.0212.151228T2100Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 257 PM PST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 3 PM PST TUESDAY. * WINDS...N 10 TO 20 KT. * SEAS...N 3 TO 5 FT AT 6 SECONDS...AND W BUILDING TO 10 TO 13 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-280700- /O.CON.KEKA.SC.Y.0211.000000T0000Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 PM PST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...N INCREASING TO 15 TO 25 KT MON AND MON NIGHT. OCCASIONAL GUSTS UP TO 35 KT SOUTH OF CAPE MENDOCINO. * SEAS...S 5 TO 8 FT AT 7 SECONDS THIS EVENING...BECOMING N 4 TO 7 FT AT 6 TO 7 SECONDS MONDAY. ALSO...W BUILDING TO 10 TO 13 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-280700- /O.CON.KEKA.SC.Y.0211.151228T2100Z-151229T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 257 PM PST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 3 PM PST TUESDAY... * WINDS...NW 15 TO 20 KT. GUSTS TO 30 KT NEAR CAPE MENDOCINO AND PT ARENA. * SEAS...N 4 TO 6 FT AT 7 SECONDS...AND W BUILDING TO 10 TO 13 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
818 WHUS76 KEKA 280458 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 PM PST SUN DEC 27 2015 PZZ470-475-281300- /O.CON.KEKA.SC.Y.0211.000000T0000Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 PM PST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...NW TO N INCREASING TO 15 TO 25 KT MON AND MON NIGHT. OCCASIONAL GUSTS UP TO 35 KT SOUTH OF CAPE MENDOCINO. * SEAS...S 5 TO 8 FT AT 7 SECONDS THIS EVENING...BECOMING N 4 TO 7 FT AT 6 SECONDS MONDAY. ALSO...W SWELL BUILDING TO 10 TO 13 FT AT 15 SECONDS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-281300- /O.CON.KEKA.SC.Y.0212.151228T2100Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 858 PM PST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 3 PM PST TUESDAY... * WINDS...BECOMING NW TO N 10 TO 20 KT TONIGHT. * SEAS...SW 2 TO 4 FT AT 4 SECONDS BECOMING NW 3 TO 5 FT AT 4 SECONDS. W SWELL BUILDING TO 10 TO 13 FT AT 15 SECONDS MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-281300- /O.CON.KEKA.SC.Y.0211.151228T2100Z-151229T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 PM PST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 3 PM PST TUESDAY... * WINDS...NW 15 TO 20 KT. GUSTS TO 30 KT NEAR CAPE MENDOCINO AND PT ARENA. * SEAS...SW 2 TO 4 FT AT 4 SECONDS BECOMING NW 3 TO 5 FT AT 4 SECONDS. W SWELL BUILDING TO 10 TO 13 FT AT 15 SECONDS MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
625 WHUS76 KEKA 281038 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PST MON DEC 28 2015 PZZ470-475-281845- /O.CON.KEKA.SC.Y.0211.000000T0000Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...N 20 TO 30 KT TODAY AND TONIGHT. * SEAS...NW BUILDING TO 14 TO 16 FT TODAY...REMAINING ELEVATED TONIGHT...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-281845- /O.CON.KEKA.SC.Y.0212.151228T2100Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 238 AM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 PM PST TUESDAY... * SEAS...NW BUILDING TO 11 TO 13 FT TODAY...REMAINING ELEVATED TONIGHT...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-281845- /O.CON.KEKA.SC.Y.0211.151228T2100Z-151229T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 AM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 PM PST TUESDAY... * WINDS...N 20 TO 30 KT AROUND CAPE MENDOCINO TODAY AND TONIGHT. * SEAS...NW BUILDING TO 11 TO 13 FT TODAY...REMAINING ELEVATED TONIGHT...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
804 WHUS76 KEKA 281645 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PST MON DEC 28 2015 PZZ470-475-290045- /O.CON.KEKA.SC.Y.0211.000000T0000Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 AM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...N 20 TO 30 KT TODAY AND TONIGHT. * SEAS...NW BUILDING TO 12 TO 15 FT TODAY...REMAINING ELEVATED TONIGHT...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-290045- /O.CON.KEKA.SC.Y.0212.151228T2100Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 845 AM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 PM PST TUESDAY... * WINDS...N 15 TO 25 KT TODAY. * SEAS...NW BUILDING TO 11 TO 13 FT TODAY...REMAINING ELEVATED TONIGHT...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-290045- /O.CON.KEKA.SC.Y.0211.151228T2100Z-151229T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 845 AM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 PM PST TUESDAY... * WINDS...N 20 TO 30 KT AROUND CAPE MENDOCINO TODAY AND TONIGHT. * SEAS...NW BUILDING TO 11 TO 13 FT TODAY...REMAINING ELEVATED TONIGHT...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
010 WHUS76 KEKA 282103 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 103 PM PST MON DEC 28 2015 PZZ450-290515- /O.CON.KEKA.SC.Y.0212.000000T0000Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 103 PM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...N 15 TO 25 KT TODAY. * SEAS...NW BUILDING TO 11 TO 13 FT TODAY...REMAINING ELEVATED TONIGHT...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-475-290515- /O.CON.KEKA.SC.Y.0211.000000T0000Z-151229T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 103 PM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...N 20 TO 30 KT TODAY AND TONIGHT. * SEAS...NW BUILDING TO 12 TO 15 FT TODAY...REMAINING ELEVATED TONIGHT...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
923 WHUS76 KEKA 282222 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PST MON DEC 28 2015 PZZ450-290630- /O.CON.KEKA.SC.Y.0212.000000T0000Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 222 PM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...N 5 TO 15 KT TONIGHT. * SEAS...NW BUILDING TO 10 TO 12 FT AROUND 14 SECONDS...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-475-290630- /O.CON.KEKA.SC.Y.0211.000000T0000Z-151229T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 PM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...N 15 TO 25 KT TODAY AND TONIGHT. * SEAS...NW BUILDING TO 12 TO 14 FT TONIGHT...THEN SUBSIDING ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
768 WHUS76 KEKA 290500 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PST MON DEC 28 2015 PZZ450-291300- /O.CON.KEKA.SC.Y.0212.000000T0000Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 PM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...N 5 TO 15 KT TONIGHT. * SEAS...NW 11 TO 13 FT AROUND 14 SECONDS...THEN SUBSIDING ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-475-291300- /O.CON.KEKA.SC.Y.0211.000000T0000Z-151229T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...N 15 TO 25 KT TODAY AND TONIGHT. GUSTS TO 30 KT AROUND CAPE MENDOCINO. * SEAS...NW TO 12 TO 14 FT TONIGHT AT 15 SECONDS...THEN SUBSIDING ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
923 WHUS76 KEKA 291027 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 AM PST TUE DEC 29 2015 PZZ450-291830- /O.CON.KEKA.SC.Y.0212.000000T0000Z-151229T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 227 AM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * SEAS...NW 10 FT AT 13 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-475-291830- /O.CON.KEKA.SC.Y.0211.000000T0000Z-151229T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 AM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * SEAS...NW 10 FT AT 13 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS76 KEKA 291703 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 903 AM PST TUE DEC 29 2015 PZZ455-475-300000- /O.EXT.KEKA.SC.Y.0211.000000T0000Z-151230T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 903 AM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NW 10 TO 20 KT TODAY...BECOMING 5 TO 15 KT TONIGHT. * SEAS...NW 10 FT AROUND 14 SECONDS TODAY...BECOMING 8 TO 9 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-300115- /O.EXT.KEKA.SC.Y.0212.000000T0000Z-151230T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 903 AM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...W 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT WITH THE FRONTAL PASSAGE. * SEAS...NW 10 FT AT 13 SECONDS TODAY...BECOMING 8 TO 7 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-300115- /O.EXT.KEKA.SC.Y.0211.000000T0000Z-151230T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 903 AM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...W 5 TO 15 KT TODAY...BECOMING 15 TO 20 KT TONIGHT WITH THE FRONTAL PASSAGE. * SEAS...NW 10 FT AT 13 SECONDS TODAY...BECOMING 8 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
519 WHUS76 KEKA 292225 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 PM PST TUE DEC 29 2015 PZZ455-475-300100- /O.EXT.KEKA.SC.Y.0211.000000T0000Z-151230T0100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 PM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... * WINDS...NW 5 TO 15 KT TONIGHT. * SEAS...NW 10 FT AROUND 14 SECONDS...BECOMING 8 TO 9 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-300630- /O.EXT.KEKA.SC.Y.0212.000000T0000Z-151230T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 225 PM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...W 5 TO 10 KT...BECOMING 10 TO 20 KT TONIGHT WITH THE FRONTAL PASSAGE. * SEAS...NW 10 FT AT 13 SECONDS TODAY...BECOMING 8 TO 7 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-300630- /O.EXT.KEKA.SC.Y.0211.000000T0000Z-151230T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 225 PM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...W 5 TO 15 KT...BECOMING 15 TO 20 KT TONIGHT WITH THE FRONTAL PASSAGE. * SEAS...NW 10 FT AT 13 SECONDS TODAY...BECOMING 8 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
736 WHUS76 KEKA 300504 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 PM PST TUE DEC 29 2015 PZZ450-300800- /O.CON.KEKA.SC.Y.0212.000000T0000Z-151230T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 904 PM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...W 5 TO 10 KT...BECOMING 10 TO 20 KT TONIGHT WITH THE FRONTAL PASSAGE. * SEAS...NW 10 FT AT 13 SECONDS TODAY...BECOMING 8 TO 7 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-300800- /O.CON.KEKA.SC.Y.0211.000000T0000Z-151230T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 PM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...W 5 TO 15 KT...BECOMING 15 TO 20 KT TONIGHT WITH THE FRONTAL PASSAGE. * SEAS...NW 10 FT AT 13 SECONDS TODAY...BECOMING 8 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
230 WHUS76 KEKA 300751 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1151 PM PST TUE DEC 29 2015 PZZ450-300900- /O.CAN.KEKA.SC.Y.0212.000000T0000Z-151230T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1151 PM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-300900- /O.CAN.KEKA.SC.Y.0211.000000T0000Z-151230T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1151 PM PST TUE DEC 29 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 3:49 AM PST, 11 hours 8 minutes earlier.
Area forecast discussion, Dec 27, 3:49 AM PST, 11 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
349 AM PST SUN DEC 27 2015
.SYNOPSIS...A COLD FRONT WILL BRING A PERIOD OF RAIN AND MOUNTAIN
SNOW TO THE AREA TODAY. LATE THIS AFTERNOON THROUGH TONIGHT
SHOWERS ARE EXPECTED. SHOWERS WILL DIMINISH MONDAY AS HIGH
PRESSURE BUILDS INTO THE AREA AND PERSISTS THROUGH TUESDAY.
&&
.DISCUSSION...WATER VAPOR SHOWS THE FRONT MOVING TOWARDS THE COAST
THIS MORNING. THE LOW IS WELL TO THE NORTH OF THE AREA SO THIS
FRONT WILL BE FAIRLY WEAK. RAIN LOOKS TO START MOVING ONTO THE
REDWOOD COAST AROUND 7 OR 8 AM. THIS WILL SPREAD SOUTH THROUGH AND
EAST THROUGH THE DAY. THE FRONT IS EXPECTED TO CROSS THE REDWOOD
COAST THIS AFTERNOON AND MOVE SOUTH QUICKLY AFTER THAT. BEHIND THE
FRONT THERE LOOKS TO BE A BRIEF BREAK IN THE RAIN AND THEN
SHOWERS PICK UP AGAIN. OFFSHORE THERE HAS BEEN SOME LIGHTNING WITH
THE SHOWERS BEHIND THE FRONT AND MODELS SHOW SOME 200 TO 400 J/KG
OF CAPE NEAR THE COAST SO HAVE ADDED A SLIGHT CHANCE OF
THUNDERSTORMS NEAR AND AT THE COAST. THERE MAY ALSO BE SOME SMALL
HAIL WITH THESE SHOWERS AS 500 MB TEMPS ARE AROUND -31C. RAINFALL
AMOUNTS ARE EXPECTED TO AVERAGE AROUND 1/2 INCH NEAR AND N OF CAPE
MENDOCINO WITH LIGHTER AMOUNTS ELSEWHERE. SNOW LEVELS WILL START
THE DAY FAIRLY LOW OVER THE NE PORTION OF THE COUNTY WARNING AREA
WITH COLD AIR TRAPPED IN MANY OF THE MOUNTAIN VALLEYS. THESE ARE
EXPECTED TO RISE IN EASTERN HUMBOLDT AND EASTERN DEL NORTE
COUNTIES. THEY MAY REMAIN LOW IN TRINITY COUNTY. NEW SNOW TOTALS
WITH THIS STORM WILL AVERAGE 2 TO 4 INCHES ABOVE 2500 FT WITH
LOCAL AMOUNTS UP TO 6 INCHES IN EXTREME SE DEL NORTE AND NE
HUMBOLDT COUNTIES. AMOUNTS UP TO 2 INCHES ARE POSSIBLE AS LOW AS
1500 FT...ESPECIALLY IN TRINITY COUNTY.
HIGH PRESSURE STARTS TO BUILD INTO THE AREA ON MONDAY AND SHOWERS
WILL DIMINISH THROUGH THE DAY. SKIES WILL CLEAR AS WELL. MONDAY
NIGHT AND TUESDAY HIGH PRESSURE LOOKS TO REMAIN IN PLACE AND
CONFIDENCE IS GROWING THAT THIS PERIOD WILL BE DRY. TEMPERATURES
WILL BE SEASONABLE...WITH CHILLY NIGHTS.
TUESDAY NIGHT AND WEDNESDAY MODELS ARE COMING INTO BETTER
AGREEMENT ON AN INSIDE SLIDER TYPE MOVING DOWN THE EAST SIDE OF
THE RIDGE AND BRINGING SOME LIGHT RAIN AND SNOW TO THE AREA. THE
MODELS HAVE TRENDED FARTHER WEST WITH THIS SYSTEM ALLOWING IT TO
PICK UP SOME MORE MOISTURE. MOST CURRENT MODEL RUNS KEEP THE
PRECIP NORTH OF CAPE MENDOCINO...BUT THE 06Z NAM BRINGS IT INTO
NORTHERN MENDOCINO COUNTY. SO INCREASED POPS SOME...BUT THEY WILL
NEED TO BE INCREASED MORE IF THE MODELS REMAIN CONSISTENT IN THE
WETTER SOLUTION.
LATE IN THE WEEK THE MODELS SHOW THE RIDGE BUILDING BACK OVER THE
AREA BRINGING DRY WEATHER AND SEASONABLE TEMPERATURES TO THE
AREA. NEXT WEEKEND THE MODELS ARE SHOWING ANOTHER SYSTEM
APPROACHING THE AREA...HAVE SOME POPS IN THE FCST IN CASE IT
SPEEDS UP...BUT KEPT THEM BELOW CLIMATOLOGY. MKK
&&
.AVIATION...A FRONT WILL APPROACH THE COAST TODAY BRINGING LIGHT TO
MODERATE RAIN AND LOWERING CIELINGS TO KACV AND KCEC BY AFTERNOON.
THE FRONT WILL GRADUALLY SPREAD LOWER CIELINGS SOUTH AND EASTWARD
ACROSS THE REST OF THE AREA THROUGH THE AFTERNOON WITH LIGHT RAIN
AND MVFR CIGS DEVELOPING AT KUKI LATE IN THE AFTERNOON AND EARLY
EVENING. AN UPPER TROUGH WILL FOLLOW TONIGHT AND PRODUCE PERIODIC
SHOWERS ALONG WITH MVFR CONDITIONS TONIGHT. COLD AIR ALOFT WILL
CREATE WEAK INSTABILITY AND A FEW LOW TOPPED TSTMS ARE POSSIBLE
NEAR THE COASTAL TERMINALS TONIGHT.
&&
.MARINE...A WEAKENING FRONT WILL MOVE INTO THE WATERS TODAY AND
GENERATE SOUTHERLY WINDS OF 15 TO 30 KT...MAINLY IN THE OUTER
WATERS. THE FRONT IS NOT ALL THAT POTENT...HOWEVER WINDS WILL BE
MARGINAL FOR A SMALL CRAFT ADVISORY ACROSS THE INNER WATERS NORTH OF
THE CAPE. SOUTHERLY WINDS SHOULD DIMINISH BY THIS AND EVENTUALLY
SHIFT AROUND TO THE N-NW BEHIND THE FRONT TONIGHT. NORTHERLY WINDS
WILL GRADUALLY INCREASE ON MON AS SURFACE HIGH PRESSURE BUILDS
OFFSHORE. THE NORTHERLY FLOW SHOULD START TO EASE UP ON TUE AS
ANOTHER FRONTAL SYSTEM APPROACHES THE WEST COAST AND BUSTS DOWN THE
RIDGE. SEAS WERE RUNNING QUITE LOW THIS MORNING...4 TO 5 FT AT 11
SECONDS. SHORTER PERIOD S-SW WAVES SHOULD INCREASE BY LATE MORNING
AND THIS AFTERNOON AS SOUTHERLY WINDS INCREASE TO 25 KT OR SO IN THE
ADVANCE OF THE FRONT. THE ENP CONTINUES TO SHOW A SHORT PERIOD
WESTERLY SWELL BUILDING THIS AFTERNOON AS WELL. LARGER WNW SWELL
WITH LONGER PERIODS WILL BUILD ON MONDAY...BUT N-NW SHORT PERIOD N-
NW WAVES WILL ALSO INCREASE ON MON AS THE NORTHERLY FLOW INCREASES.
CURRENT INDICATIONS ARE FOR COMBINED SEAS TO HIT 14 TO 16 FT BY
MONDAY EVENING.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM PST
MONDAY FOR CAZ003-004.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 3 PM PST
THIS AFTERNOON FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 PM PST TUESDAY FOR PZZ470-475.
SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 3 PM PST TUESDAY
FOR PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 27, 4:35 AM PST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 435 AM PST SUN DEC 27 2015 CAZ003-004-281245- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 435 AM PST SUN DEC 27 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE STARTING LATE THIS MORNING AND LAST THROUGH TONIGHT. ACCUMULATIONS WILL MAINLY BE ABOVE 2500 FEET. LIGHT ACCUMULATIONS ARE POSSIBLE AS LOW AS 1000 FEET THIS MORNING BEFORE SNOW LEVELS RISE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FROZEN PRECIPITATION TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ001-002-281245- REDWOOD COAST-MENDOCINO COAST- 435 AM PST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH SMALL HAIL THIS EVENING AND TONIGHT. THIS CAN ACCUMULATE ON ROADWAYS AND CAUSE HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ076-281245- MENDOCINO INTERIOR- 435 AM PST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THIS AFTERNOON AND TONIGHT 1 TO 2 INCHES OF ARE POSSIBLE ABOVE 3000 FEET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.